# SDR SWIA201743423

- Difficulty date: June 14, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 23,418 hours, 14,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1144-1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO STRINGER 6R BETWEEN BS 1144 AND 1150, OUT OF LIMITS IAW SRM. REPAIRED THE STRINGER IAW REO.
